# SDR HEEA956178

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911FL
- Make and model: Bolkms BO105S
- Aircraft serial: S717
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 4638202007
- Condition: Cage Worn
- Location: Freewheel
- Part time: 1,888 hours
- Component: 4638001001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH 600 HOUR INSPECTION.  SCRAPPED CLUTCH DUE TO INNER CAGE WORN BEYOND LIMITS. REPLACED WITH SERVICEABLE CLUTCH.
